# SDR DALA2025030501727

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CORROSION OUT LIMITS IN REF TO NRC 00368: CORROSION ON BEAM BTW STA 365 AND RBL 10 AND RBL 31 AT FLOOR STRUCTURE OF CABIN PAX ( W1), AREA IT IS OUT LIMITS PER B757 -200 SRM 53-00-51-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 FIG. 101 DETAIL III. CORRECTIVE ACTION: SUMMARY OF NRC 00543: BEAM BTW STA 365 AND RBL 10 AND RBL 31 AT FLOOR STRUCTURE OF CABIN PAX WAS REPAIRED DUE CORROSION LEVEL 2 PER B757-200 SRM 53-00-51-2R PROCEDURE 11 REPAIR 11.
